MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL GUIDEWIRE 12 INCH STERILE 1EA; BONENAIL GUIDEWIRE

MEDOS INTERNATIONAL SARL GUIDEWIRE 12 INCH STERILE 1EA; BONENAIL GUIDEWIRE
Model Number 254844
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the customer in (b)(6) that during an anterior cruciate ligament reconstruction procedure on an unknown date in (b)(6) 2021, while using the guidewire 12 inch sterile device to put the dilator/sheath inserter/screw over, it was observed that the guidewire device bent when malleting in the dilator.There were no adverse patient consequences nor surgical delay reported.No additional information was provided.
 
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.(b)(6).The lot number was unknown.The lot number was unknown; therefore, the expiration date, manufacturing site name and device manufacture date were unknown.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Investigation summary: according to the information received, it was reported that ¿it bent when malleting in the dilator¿.The complaint device is not being returned, it was discarded by the customer, therefore unavailable for a physical evaluation.No lot numbers were supplied which precludes conducting a dhr review or a lot of specific search in the complaints handling system.As part of depuy mitek¿s quality process all devices are manufactured, inspected, and released to approved specifications.With the information provided, and without the complaint device to evaluate, we cannot determine a root cause for the reported failure.Additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post market surveillance.At this point in time, no corrective action is required, and no further action is warranted.Depuy mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 correction narrative: d4: the lot number was incorrectly reported on the initial report.It has been determined as unknown.Therefore, udi: (b)(4).Incomplete the lot number was unknown.D4, g1, h4: the lot number was unknown; therefore, the expiration date, manufacturing site name and device manufacture date were unknown.

Brand Name
GUIDEWIRE 12 INCH STERILE 1EA
Common Device Name
BONENAIL GUIDEWIRE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin blanc 38
le locle CH-24 00
SZ  CH-2400
Manufacturer Contact
kate karberg
chemin-blanc 38
le locle CH-24-00
SZ   CH-2400
3035526892
MDR Report Key14435761
Report Number1221934-2022-01448
Device Sequence Number14847691
Product Code LXH
UDI-Device Identifier10886705027675
UDI-Public10886705027675
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number254844
Device Catalogue Number254844
Device Lot Number6L6202
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2021
Supplement Date Received by Manufacturer05/20/2022
Initial Report FDA Received Date05/19/2022
Supplement Report FDA Received Date05/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown